# SDR 9JLA2021101228857

- Difficulty date: September 16, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N352AF
- Make and model: Bombdr CL6002D15
- Aircraft serial: 9302
- Aircraft time: 3,773 hours, 1,197 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Overheat Sensor
- Part number: GW43610011
- Part serial: P2878
- Condition: Failed
- Location: Brake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE NO4 WHEEL BRAKE TEMP SENSOR FAILED. THE MAINTENANCE TEAM VERIFIED THAT THE SENSOR WAS DEFECTIVE. THE BRAKE TEMP SENSOR WAS REMOVED AND A NEW SENSOR WAS INSTALLED OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
